# SDR AWXA200600492

- Difficulty date: March 3, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 20,990 hours, 8,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D53472189204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED LEVEL 2 CORROSION ON BEAM AT BL Y-1292 AND FR 68+12.  RE-WORK OF CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-14.  BEAM WAS REMOVED AND NEW REPLACEMENT BEAM WAS INSTALLED FROM FR 67+16" TO 69+5" AT Y-1292 IAW AIRBUS 320 SRM 51-72-11.
